# SDR 06FDEA2721

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 40,824 hours, 27,576 cycles
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: C

## Discrepancy

PDIS 484, 72-00 0008702 27JUL06  SDF OPEN R LOGPAGES: 01298762  REJECTED TAKEOFF AFTER ENGINE FAILURE LIGHT ILLUMINATION AND ASSOCIATED BANG NOISE AND VIBRATION.  ENT BY: 188726 RPT BY: 251618 FACT 29JUL06, 14:32 SDF R IAW FLT DATA RECORDER NR 3 ENG COMPRESSOR STALLED.REMOVED AND CHECKED NR 3 ENG CHIP DETECTORS AND MAIN ENG OIL FILTER FOR CONTAMINATION, NONE FOUND   REINSTALLED CHIP DETECTORS AND OIL FILTER, AND LEAK CKS WERE GOOD.   PERFORMED TO EPR TEST IAW JRH6-15   PERFORMED ENG BLEED CK IAW JRH 6-5,   PERFORMED ACCELERATION CK IAW JRH 6-17,  ALL TEST WERE PERFORMED ON ALL 3 ENG AND NO PROBLEMS OCCURED.A/C OK FOR SERVICE. ENT BY: 110866 RPT BY: 110866.
